# SDR TRBA2009126

- Difficulty date: December 20, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Aircraft time: 30,763 hours, 33,721 cycles
- Engine: Pwa PW127
- Engine time: 26,496 hours, 23,928 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Sensor
- Part number: 311649902
- Part serial: CH1688
- Condition: Failed
- Location: Engine Torque
- Part time: 5,660 hours, 5,688 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE NR 1 ENG TORQUE FLUCTUATES INTERMITTENTLY +/- 3 PERCENT. DURING APPROACH NR 1 ENG SURGING FROM APPROX 0 PERCENT TO 30 PERCENT TO 40 PERCENT TORQUE.  SHUTDOWN ENG FOR ACFT CONTROL.  REMOVED AND REPLACED NR 2 TORQUE SENSOR ON LT ENG IAW AMM JIC NR 77-13-61. REMOVED AND REPLACED LT ENG IBV AND PERFORMED ENG RUN UP AN NO TORQUE DROP OR SURGE AT THIS TIME IAW AMM NR 72-01-30.
